| Model Number |
24699 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified anterior tibial artery.A 3.0mm x 220mm x 150cm, coyote balloon catheter was advanced for dilatation.However, during the initial inflation at 12 atmospheres in 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with different device.There were no patient complications nor injuries reported and the patient condition was good after the procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was inflated to rated burst pressure (rbp) and was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the reported rupture.